# SDR FDEA201201170214

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CAP LOWER SURFACE AT STA 324, RBL 58.  CORROSION REPAIR CARRIED OUT IAW EA F-5300-154492, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
